Authors: Bhayo, Barkat Ali
Božin, Vladimir 
Kalaj, David
Vuorinen, Mattiv K.
Title: Norm inequalities for vector functions
Journal: Journal of Mathematical Analysis and Applications
Volume: 380
Issue: 2
First page: 768
Last page: 781
Issue Date: 15-Aug-2011
Rank: M21
ISSN: 0022-247X
DOI: 10.1016/j.jmaa.2011.02.029
Abstract: 
We study vector functions of Rn into itself, which are of the form x→g(|x|)x, where g:(0,∞)→(0,∞) is a continuous function and call these radial functions. In the case when g(t)=tc for some c∈R, we find upper bounds for the distance of image points under such a radial function. Some of our results refine recent results of L. Maligranda and S.S. Dragomir. In particular, we study quasiconformal mappings of this simple type and obtain norm inequalities for such mappings.
Keywords: Normed linear space | Quasiconformal map
Publisher: Elsevier

Show full item record

SCOPUSTM   
Citations

2
checked on May 21, 2024

Page view(s)

50
checked on May 10, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.